# SDR 2A6R2023032966805

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,168 hours, 26,782 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: L535A3501202
- Condition: Corroded
- Location: Zone 300
- Part time: 7,168 hours, 26,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK DAMAGE WAS DISCOVERED ON THE VERTICAL FIN TOP RIB (PN: L535A3501202).  THE TOP RIB WAS REPLACED WITH A NEW RIB.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2023-0603, ISSUE A DATED 09 MAR 2023.
